MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFS02, 5X100 KII SLEEVE ADVFIX 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFS02, 5X100 KII SLEEVE ADVFIX 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFS02
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: rep was not present for the case.When the resident inserted the aspiration needle into the trocar the clear seal was pushed through the black seals and into the patient.The black seals were also pushed down into the patient.The pieces were able to be removed.There was no patient injury.The surgeon used another port to complete the procedure.Product is available for return.Additional information was received via email on 19jul2023 from the facility: laparoscopic instruments and a scope were used with the trocar.Yes, internal seal components were cut after the procedure."in order to see where the clear valve came from the outermost black valve was cut after the procedure and removed from the trocar, as well as the inner black valve." type of intervention: the case was completed using another port.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, photos of the dislodged components were provided.Visual inspection confirmed the complainant¿s experience of seal component separation.The black component was identified to be the septum, an internal rubber component of the seal.The clear component was identified to be the shield, an internal plastic component of the seal.Based on similar events and the provide photos, it is likely that the reported event was caused by non-axial insertion or removal of asymmetrical instruments through the trocar.Applied medical¿s instructions for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.".

Brand Name
CFS02, 5X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17466677
Report Number2027111-2023-00547
Device Sequence Number12571895
Product Code GCJ
UDI-Device Identifier00607915117733
UDI-Public(01)00607915117733(17)260501(30)01(10)1490710
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model NumberCFS02
Device Catalogue Number101215501
Device Lot Number1490710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer07/18/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRATION NEEDLE.
Patient SexUnknown